# SDR SWAA082056

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 36,789 hours, 30,080 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571623121
- Part serial: WN001
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLIGHT DECK L2 WINDOW ARCED.  REMOVED AND REPLACED WINDOW PER MM.
